Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So, i've been on accutane for 54 days now.

Until about 7 days ago i only experienced dry lips and had the skin off my fingertips dry up.

Recently, however, i've had dry, red-brown patches appear on my arms. They itch sometimes and as far as i recall i first noticed them after i took a shower. Also, the skin on my face seems to have dried recently and it's quite flaky.

What i'd like to know is if the patches on my arms are eczema (which is what i have deduced from checking out some pictures).

I've been to a doctor and she just looked at my arms and told me to go do a test for parasites and it came back negative but i have to do another one 3 days from today and go back to her.

However, i wouldn't want to wait so much due to fear that the marks will scar. Any advice/treatment ideas?

P.S.: Should i be worried that my face and back almost as bad if not worse now after almost 2 months than when i started the accutane?

Share this post


Link to post
Share on other sites

It could be due to moderate to severe dry skin. Do however remember that accutane is well-known to cause autoimmune disorders, so take low dose if you want to play it safe.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×